| Catalog Number |
0220180518 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the iris u kit experienced poor illumination during case.Initially it was fine but after a few minutes the iris illumination turned poor.Difficulty in connecting 1 branch of iris connector to l10 led light source connector.No iris illumination observed in 1 branch of iris u kit.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: poor illumination during case.Probable root cause: light fiber broken, connected to console incorrectly, fiber damage during unpacking from pouch, damage during shipping/ handling.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the iris u kit experienced poor illumination during case.Initially was fine but after few minutes the iris illumination turned poor.Difficulty in connecting 1 branch of iris connector to l10 led light source connector.No iris illumination observed in 1 branch of iris u kit.